# SDR DALA2017122608876

- Difficulty date: December 25, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 65,537 hours, 47,749 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY NAV INSTRUMENT CIRCUIT BREAKER TRIPPED.  NO RESET.  FOUND A WIRE 1F700A24 BROKEN AND ARCING.  REPAIRED THE WIRE IAW MM 20.  OPS NORMAL.
